Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

What are the most common withdrawal symptoms of adderal?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
I'm curious what the most common withdrawal symptoms are when/if I were to stop taking the Adderral my Dr. has prescribed me? Thank you for any input you can provide. It's easier to know what to expect than to start feeling strange & not knowing why.
Posted Fri, 17 May 2013 in General Health
Answered by Dr. Jorge Brenes-Salazar 38 minutes later
Dear patient,

Thanks for your health concerns. Adderal is an amphetamine medication and thus stimulant of the nervous system; withdrawal symptoms are usually the opposite of those related to drug effect: irritability, somnolence, fatigue, depressed mood, changes in appetite, loss of energy and sexual drive, impaired concentration. You should be in close communication with your provider if some of these are severe as you might need additional medical guidance.

Hope this is helpful, wish you the best health,

Dr Brenes-Salazar
Mayo Clinic Rochester
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor